# SDR CALA2025081107538

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,343 hours, 24,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHT INOPERATIVE AT SEAT 20C.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSY AT SEAT 20C IAW AMM 33-51-11-960-802.  OPS CHECKED GOOD.
